Alert archive / Ohio / Areal Flood Warnings in 2011

Areal Flood Warning 46, NWS Cleveland, OH

May 26, 20115 counties in Ohio

NWS Cleveland, OH issued this areal flood warning at May 26, 2011, 12:29 AM EDT for 5 counties in Ohio. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 26, 2011, 12:29 AM EDT (04:29 UTC)
Expired
May 26, 2011, 6:10 AM EDT
In force
6 hr
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Flood severity
None

Counties Geauga County, OH, Lake County, OH, Portage County, OH, Summit County, OH, Wayne County, OH

The radar

The Cleveland radar (KCLE), 41 km from the middle of the area, began a volume at 04:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 4.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-05-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 702 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-05-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 193 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
702 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
1455 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
193 m²/s²
0-3 km storm-relative helicity
306 m²/s²
Significant tornado parameter
0.6
Supercell composite
9.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this areal flood warning went out at May 25, 7:24 PM EDT, 5 hours 5 minutes earlier.

Area forecast discussion, May 25, 7:24 PM EDT, 5 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
724 PM EDT WED MAY 25 2011

.SYNOPSIS...
A WARM FRONT WILL SLOWLY LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. WEAKENING LOW PRESSURE WILL MOVE ALONG THIS FRONTAL
BOUNDARY ON THURSDAY. THIS WEAK FRONTAL BOUNDARY WILL THEN LINGER
ACROSS CENTRAL OHIO ON FRIDAY BEFORE LIFTING NORTH OF THE LAKE
SATURDAY NIGHT.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
A WARM FRONT CONTINUES TO LIFT NORTHWARD ACROSS THE REGION THIS
EVENING. IT IS CURRENTLY MOVING INTO THE SOUTHWESTERN COUNTY
WARNING AREA. THERE IS ALSO A LAKE INDUCED BOUNDARY ACROSS
NORTHWEST OHIO THAT STRETCHES ACROSS AT NORTHERN WOOD EASTWARD INTO
SANDUSKY AND LIKELY ERIE COUNTIES. THESE TWO BOUNDARIES COULD HELP
TO GENERATE A BIT STRONGER LOW LEVEL SHEAR WITH THE POTENTIAL OF A
TORNADO NEAR THEM. THUS THE ISSUANCE OF THE TORNADO WATCH FOR THE
WESTERN HALF OF THE REGION.

ANOTHER CONCERN BESIDES THE SEVERE THREAT WILL BE THE LOCALLY
HEAVY RAINFALL. HAVE ALREADY ISSUED A FLOOD WATCH FOR THE WESTERN
HALF OF THE AREA WHERE A COUPLE ROUNDS OF HEAVY RAINFALL MAY
OCCUR.

THE BIGGEST UNCERTAINTY IS HOW FAR EAST THE SEVERE THREAT WILL
REACH THIS EVENING. FOR NOW WE BELIEVE IT WILL BE A SLOW
PROGRESSION EASTWARD AND WILL HAVE TO WATCH CLOSELY TO SEE IF ANY
ISOLATED CELLS CAN DEVELOP AHEAD OF THE LINE AS THE WARM SECTOR
ATTEMPTS TO MOVE NORTHWARD.

LOWS TONIGHT WILL BE A BIT WARMER WITH THICKER CLOUD COVER ACROSS
THE AREA. MOST LOCATIONS WILL SEE SOME RAIN COOLED TEMPERATURES IN
THE LOWER TO MIDDLE 60S.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY NIGHT/...
FRONTAL BOUNDARY WILL REMAIN IN THE AREA ON THURSDAY AS LOW
PRESSURE MOVES ACROSS NORTHERN OHIO. IF ENOUGH HEATING CAN OCCUR
THERE MAY BE ANOTHER ROUND OF SEVERE THUNDERSTORMS. HEAVY RAINFALL
WILL ONCE AGAIN BE A PROBLEM.

THE FRONTAL BOUNDARY WILL THEN LINGER OVER THE AREA INTO FRIDAY
NIGHT OR SATURDAY. UNCERTAINTY IS WHERE THE OUTFLOW WILL DIRECT
IT. WILL KEEP CHANCE TO LIKELY POPS IN THE FORECAST INTO SATURDAY.

HIGHS ON THURSDAY WILL IN THE 70S TO NEAR 80. HOWEVER BY FRIDAY
TEMPERATURES WILL BE A BIT COOLER WITH CLOUDY SKIES MUCH OF THE
DAY. MINOR WARMING IS EXPECTED ON SATURDAY WITH HIGHS BACK INTO
THE MID 70S.

 &&

.LONG TERM /SUNDAY THROUGH WEDNESDAY/...
MODELS STAYING ON TRACK TO BUILD FIRST SIGNIFICANT RIDGE OF THE WARM
SEASON NORTH INTO THE AREA SUN INTO TUE. HOWEVER...BY WED THE MODELS
ARE NOW SHOWING A FLATTENING OF THE RIDGE WITH A TROUGH MOVING
ACROSS THE LAKES SO WILL NEED CHANCE POPS IN FORECAST FOR WED AND
COULD EVEN BE ENOUGH JUSTIFICATION FOR AT LEAST A SLIGHT CHANCE BY
TUE EVENING.

TEMPS CONTINUE TO LOOK WELL ABOVE NORMAL THROUGH THE PERIOD ALTHOUGH
WED COULD BE MORE QUESTIONABLE AS FLOW MAY SHIFT TO NW OFF OF LAKE
ERIE LEADING TO COOLER TEMPS FOR LAKESHORE AREAS.

&&

.AVIATION /00Z THURSDAY THROUGH MONDAY/...
OCCASIONAL LIFR IN THUNDERSTORMS FIRST HALF OF THE NIGHT. MVFR
SECOND HALF OF THE NIGHT AND MUCH OF THURSDAY.

.OUTLOOK...NON VFR LIKELY AT TIMES LATE THU THROUGH FRIDAY IN
SHOWERS/STORMS.

&&

.MARINE...
A FRONTAL BOUNDARY OVER NORTHERN OHIO WILL PUSH NORTH ACROSS THE
LAKE TONIGHT BUT THEN SAG SOUTH OF THE LAKE ON THURSDAY AS LOW
PRESSURE MOVES OVER NORTHERN OHIO. THIS HAS BEEN A CONCERN OVER THE
PAST FEW DAYS AS TO WHERE THIS BOUNDARY WAS GOING TO BE LOCATED AS
WINDS COULD BE DRAMATICALLY DIFFERENT. GIVEN THE LATEST MODEL
GUIDANCE FEEL MORE COMFORTABLE SHIFTING WINDS MAINLY TO THE NORTH
AND NORTHEAST FOR LATE IN THE WEEK OVER THE LAKE THROUGH FRIDAY WITH
A TURN MORE SOUTHERLY NOT UNTIL SATURDAY AFTERNOON WITH HIGH
PRESSURE INFLUENCE. FOR NOW WILL KEEP WINDS AND WAVES BELOW SMALL
CRAFT ADVISORY...BUT WILL HAVE TO WATCH ESPECIALLY THURSDAY NIGHT
AND INTO FRIDAY AS A SMALL INCREASE IN THE NE WINDS MAY CAUSE SMALL
CRAFT CONDITIONS. WINDS TURNING BACK SOUTHERLY BY SATURDAY AFTERNOON
WITH HIGH PRESSURE OFF THE EAST COAST AND ANOTHER LOW PRESSURE
APPROACHING FROM THE PLAINS STATES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLOOD WATCH UNTIL 4 AM EDT THURSDAY FOR OHZ003-006>010-017>019-
     027>030-036-037-047.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...MULLEN
NEAR TERM...MULLEN
SHORT TERM...MULLEN
LONG TERM...ADAMS
AVIATION...TK
MARINE...ABE
Hazardous weather outlook, May 25, 2:00 PM EDT, 10 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
200 PM EDT WED MAY 25 2011

LEZ061-146>149-166>169-OHZ011>014-020>023-031>033-038-089-PAZ001>003-
261800-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-CUYAHOGA-LAKE-
GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WAYNE-STARK-
MAHONING-HOLMES-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
200 PM EDT WED MAY 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTHEAST OHIO
AND NORTHWEST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE AREA HAS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS
AFTERNOON AND TONIGHT. DAMAGING WINDS...LARGE HAIL...AND EVEN AN
ISOLATED TORNADO WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ003-006>010-017>019-027>030-036-037-047-261800-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-KNOX-
200 PM EDT WED MAY 25 2011

...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...
...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHWEST OHIO.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

LEZ142>145-162>165-261800-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
200 PM EDT WED MAY 25 2011

...TORNADO WATCH 372 IN EFFECT UNTIL 9 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, May 25, 8:23 PM EDT, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
823 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0821 PM     HAIL             WOOSTER                 40.82N 81.93W
05/25/2011  M0.50 INCH       WAYNE              OH   TRAINED SPOTTER

&&

LEE
Local storm report, May 25, 8:29 PM EDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
829 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 PM     HAIL             HIRAM                   41.31N 81.14W
05/25/2011  M1.75 INCH       PORTAGE            OH   FIRE DEPT/RESCUE

&&

LEE
Local storm report, May 25, 8:43 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
843 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            S MEDINA                41.14N 81.87W
05/25/2011                   MEDINA             OH   TRAINED SPOTTER

            SEVERAL ROADS FLOODED IN MEDINA COUNTY.

&&

LEE
Local storm report, May 25, 9:22 PM EDT, 3 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
922 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     FLOOD            MANSFIELD               40.76N 82.53W
05/25/2011                   RICHLAND           OH   PUBLIC

            STREAMS OVER ROADS AND BRIDGES.

&&

LEE
Local storm report, May 25, 9:32 PM EDT, 2 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
932 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND GST     FOSTORIA                41.16N 83.41W
05/25/2011  E60.00 MPH       SENECA             OH   TRAINED SPOTTER

0515 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  E0.88 INCH       SENECA             OH   TRAINED SPOTTER

0517 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  M1.50 INCH       SENECA             OH   TRAINED SPOTTER

0517 PM     HAIL             FOSTORIA                41.16N 83.41W
05/25/2011  M1.75 INCH       SENECA             OH   TRAINED SPOTTER

0517 PM     HAIL             1 SW FOSTORIA           41.15N 83.43W
05/25/2011  M1.75 INCH       HANCOCK            OH   TRAINED SPOTTER

0609 PM     FUNNEL CLOUD     3 E NORWALK             41.24N 82.55W
05/25/2011                   HURON              OH   TRAINED SPOTTER

            FUNNEL CLOUDS REPORTED OVER A FIELD EAST OF TOWN.

0730 PM     FLOOD            WESTLAKE                41.45N 81.93W
05/25/2011                   CUYAHOGA           OH   AMATEUR RADIO

            6 INCHES OF STANDING WATER ON CANTEBERRY ROAD IN
            WESTLAKE.

0745 PM     TSTM WND DMG     CUYAHOGA FALLS          41.17N 81.52W
05/25/2011                   SUMMIT             OH   TRAINED SPOTTER

            ONE TREE AND NUMEROUS BRANCHES DOWN. THE TREE FELL ONTO A
            PORCH AND DESTROYED THE PORCH.

0840 PM     FLOOD            AKRON                   41.08N 81.52W
05/25/2011                   SUMMIT             OH   AMATEUR RADIO

            WATER OVER ROAD, RT 224 AND 277.

0857 PM     TSTM WND DMG     MEADVILLE               41.65N 80.15W
05/25/2011                   CRAWFORD           PA   FIRE DEPT/RESCUE

            NUMEROUS TREES DOWN SEVERAL LOCATIONS.

&&

KING
Local storm report, May 25, 11:01 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1101 PM EDT WED MAY 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0938 PM     FLOOD            2 N CANTON              40.84N 81.37W
05/25/2011                   STARK              OH   AMATEUR RADIO

            MAIN STREET FLOODED WITH A FOOT AND A HALF TO TWO FEET OF
            WATER.

&&

LEE

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 25, 8:03 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Trumbull42 min
May 25, 8:15 PM EDTSevere Thunderstorm WarningCLEStark, Summit, Wayne60 min
May 25, 8:17 PM EDTAreal Flood WarningCLEAshtabula, Mahoning, Stark, Trumbull10 hr
May 25, 8:41 PM EDTAreal Flood AdvisoryCLEHolmes, Knox5 hr
May 25, 8:41 PM EDTSpecial Marine WarningCLE79 min
May 25, 8:41 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull49 min
May 25, 10:09 PM EDTRiver Flood WarningCLEHancock57 hr
May 25, 10:31 PM EDTSevere Thunderstorm WarningCLEKnox, Morrow44 min
May 25, 10:49 PM EDTRiver Flood WarningCLECuyahoga36 hr
May 25, 10:49 PM EDTRiver Flood WarningCLEGeauga, Portage, Summit25 hr
May 25, 10:57 PM EDTSevere Thunderstorm WarningCLEMedina, Stark, Summit, Wayne48 min
May 25, 11:14 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Knox, Richland46 min
May 25, 11:44 PM EDTSevere Thunderstorm WarningCLEMahoning, Portage, Stark, Summit, Trumbull46 min
May 26, 12:15 AM EDTAreal Flood WarningCLECuyahoga, Huron, Lorain, Medina6 hr
May 26, 12:18 AM EDTRiver Flood WarningCLELucas, Wood6 days
May 26, 12:18 AM EDTRiver Flood WarningCLEOttawa, Sandusky, Wood3 days
May 26, 12:22 AM EDTSevere Thunderstorm WarningCLETrumbull23 min
May 26, 12:37 AM EDTRiver Flood WarningCLELucas, Wood5 days
May 26, 1:15 AM EDTAreal Flood WarningCLEAshland, Crawford, Marion, Morrow, Richland, Wyandot5 hr
May 26, 1:29 AM EDTSevere Thunderstorm WarningCLEHancock, Marion, Wood, Wyandot61 min
May 26, 2:11 AM EDTSpecial Marine WarningCLE2 hr
May 26, 2:51 AM EDTSevere Thunderstorm WarningCLEAshland, Erie, Huron, Lorain, Medina, Richland and 1 more54 min
May 26, 3:31 AM EDTSpecial Marine WarningCLE119 min
May 26, 3:58 AM EDTRiver Flood WarningCLEHancock26 hr
May 26, 5:28 AM EDTRiver Flood WarningCLETrumbull43 hr
May 26, 6:32 AM EDTAreal Flood AdvisoryCLESandusky, Seneca6 hr
May 26, 6:36 AM EDTAreal Flood AdvisoryCLEMorrow6 hr
May 26, 6:50 AM EDTAreal Flood AdvisoryCLEAshland, Medina, Portage, Summit6 hr
May 26, 7:29 AM EDTAreal Flood AdvisoryCLEHancock, Wood, Wyandot5 hr
May 26, 8:33 AM EDTRiver Flood WarningCLETrumbull39 hr
May 26, 8:46 AM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland8 hr
May 26, 8:57 AM EDTRiver Flood WarningCLEErie, Huron10 hr
May 26, 10:06 AM EDTRiver Flood WarningCLELorain46 hr
May 26, 10:20 AM EDTRiver Flood WarningCLESeneca32 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion44 hr
May 26, 10:21 AM EDTRiver Flood WarningCLEMarion4 days
May 26, 11:02 AM EDTFlood WatchCLEAshland, Ashtabula, Crawford, Cuyahoga, Erie, Geauga and 22 more11 hr
May 26, 11:21 AM EDTAreal Flood WarningCLECrawford, Marion, Morrow, Wyandot25 hr
May 26, 12:47 PM EDTAreal Flood WarningCLEOttawa, Wood24 hr
May 26, 1:35 PM EDTAreal Flood AdvisoryCLELucas5 hr
May 26, 3:05 PM EDTAreal Flood WarningCLEMedina, Summit, Wayne7 hr
May 26, 3:38 PM EDTAreal Flood WarningCLEAshtabula, Geauga, Lake6 hr
May 26, 3:54 PM EDTSpecial Marine WarningCLE111 min
May 26, 4:26 PM EDTAreal Flood WarningCLEAshland, Holmes, Knox, Richland17 hr
May 26, 4:39 PM EDTSevere Thunderstorm WarningCLEAshtabula66 min
May 26, 4:43 PM EDTAreal Flood WarningCLEHancock, Sandusky, Seneca7 hr
May 26, 5:00 PM EDTSevere Thunderstorm WarningCLEAshland, Knox, Morrow, Richland45 min
May 26, 5:08 PM EDTSevere Thunderstorm WarningCLEMedina, Summit, Wayne40 min
May 26, 5:12 PM EDTSevere Thunderstorm WarningCLEGeauga, Lake26 min
May 26, 5:26 PM EDTRiver Flood WarningCLEMahoning29 hr
May 26, 5:30 PM EDTSevere Thunderstorm WarningCLEAshland, Richland, Wayne45 min
May 26, 5:31 PM EDTSpecial Marine WarningCLE119 min
May 26, 5:48 PM EDTAreal Flood WarningCLECuyahoga, Erie, Huron, Lorain7 hr
May 26, 6:03 PM EDTSevere Thunderstorm WarningCLEGeauga34 min
May 26, 6:30 PM EDTFlash Flood WarningCLELorain5 hr
May 26, 6:49 PM EDTAreal Flood AdvisoryCLELucas5 hr
May 25, 8:34 PM EDTTornado WarningCLEErie56 min
May 25, 8:37 PM EDTSevere Thunderstorm WarningCLECrawford, Erie53 min
May 25, 9:25 PM EDTSevere Thunderstorm WarningCLECrawford, Erie35 min
May 26, 12:53 AM EDTSevere Thunderstorm WarningCLECrawford67 min
May 26, 4:53 PM EDTTornado WarningCLECrawford, Erie52 min
May 26, 4:54 PM EDTAreal Flood WarningCLEErie4 hr

Nearby

Areal Flood Warnings in Ohio, 2011Every areal flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.